# SDR SIMA2018041300005

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12004149001
- Condition: Corroded
- Location: Frames 52-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT OMEGA BEAM, CROSS MEMBER AT FRAME 59.   REMOVED AND REPLACED THE OMEGA BEAM FROM FRAMES 52 TO 59 IAW SRM 51-40-02 AND CPM51-21-04.
